# SDR DL72S990911

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-2 LETTER CK, LEFT AFT ENTRY WAY DOOR FRAME HAS .375 IN VISIBLE CRACK AT UPPER CUTOUT.  REPAIRED PER SRM 53-10-9.
